MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; TUBE,IRRIGATION FOR 30/40 SERIES

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; TUBE,IRRIGATION FOR 30/40 SERIES
Model Number OF-B113
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lot number is unavailable.Evaluation summary: it was caused due to an excessive force applied on the metal luer lock attachment on the tube.This report is being filed as part of the pentax backlog management plan.
 
Event or Problem Description
This event occurred at the time of during use.There was no report of patient harm.The of-b113 irrigation tubes burst during the examination or during manual cleaning with luer lock syringes.A large ""bubble"" forms.The staff state that recently the tubes regularly burst during use and cleaning.Very annoying because this also happens during the endoscopy examinations!.

Brand Name
PENTAX
Common Device Name
TUBE,IRRIGATION FOR 30/40 SERIES
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
MDR Report Key12222398
Report Number9610877-2021-10093
Device Sequence Number4172730
Product Code FDF
UDI-Device Identifier04961333084050
UDI-Public04961333084050
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K131855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOF-B113
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2021
Initial Report FDA Received Date07/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1